Alert archive / Ohio / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Aug 4, 2012, 7:17 PM EDT for Hardin County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 7:17 PM EDT (23:17 UTC)
- Expired
- Aug 4, 2012, 7:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Wilmington, OH
County Hardin County, OH
The radar
The Cincinnati radar (KILN), 143 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1883 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
413
WWUS81 KILN 042317
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SAT AUG 4 2012
OHZ026-035-042345-
AUGLAIZE OH-HARDIN OH-
717 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT HARDIN AND EASTERN AUGLAIZE
COUNTIES THROUGH 745 PM EDT...
AT 715 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESFIELD...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ALGER...ADA...KENTON...
FOREST AND DUNKIRK.
ALSO...ROUNDHEAD...JUMBO...WALTON...SILVER CREEK...MCGUFFEY...
HUNTERSVILLE...PFEIFFER AND HEPBURN ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4061 8342 4052 8367 4054 8396 4060 8406
4065 8403 4065 8389 4082 8389 4082 8388
4082 8350
$$
HATZOSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Aug 4, 4:12 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Aug 4, 4:12 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
412 PM EDT SAT AUG 4 2012
.SYNOPSIS...
THUNDERSTORMS WILL DEVELOP TONIGHT IN A VERY MOIST SOUTHERLY FLOW
AHEAD OF A VIGOROUS COLD FRONT. THE THUNDERSTORMS WILL CONTINUE ON
SUNDAY AS THE FRONT CROSSES THE GREAT LAKES AND OHIO VALLEY. HIGH
PRESSURE AND A COOLER AND DRIER AIRMASS WILL ARRIVE FOR MONDAY AND
TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
BROKEN LINE OF CONVECTION HAS DEVELOPED THIS AFTERNOON IN A MOIST
SOUTHERLY FLOW WELL AHEAD OF A COLD FRONT LOCATED IN WESTERN
ILLINOIS. SOME OF THIS ACTIVITY SHOULD CLIP OUR NW
COUNTIES...WHILE ADDITIONAL SCATTERED TO ISOLATED THUNDERSTORMS
DEVELOP INTO THIS EVENING.
WITH HEAT INDICES NEAR 100...KEPT HEAT ADVISORY IN EFFECT UNTIL 8
PM.
THE BIGGER EVENT WILL START LATER TONIGHT AS FORCING INCREASES
AHEAD OF THE APPROACHING COLD FRONT. RAISED POPS TO CATEGORICAL AS
THIS EVENT IS NEARLY CERTAIN TO OCCUR. THOUGH IT WILL BE AN
UNFAVORABLE TIME OF DAY...SOME THUNDERSTORMS COULD BECOME SEVERE
DUE TO STRONGER THAN AVERAGE WIND FIELDS AND PERSISTENT
INSTABILITY FED BY A MOIST LOW LEVEL JET.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE COLD FRONT TRAVELS
THROUGH. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE WITH
WET MICROBURSTS POSSIBLE IN THE HIGH MOISTURE REGIME.
THUNDERSTORMS WILL MOVE EAST SUNDAY NIGHT WITH THE FRONT.
HIGH TEMPERATURES WILL BE LIMITED TO THE 80S BY PRECIPITATION AND
CLOUD COVER.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
IN NORTHWEST FLOW PATTERN...SURFACE HIGH PRESSURE TO BUILD INTO THE
REGION IN WAKE OF COLD FRONT MONDAY...PROVIDING DRY WEATHER AND
COOLER TEMPERATURES. EXPECT TEMPERATURES TO BE NEAR SEASONABLE
VALUES DURING THE DAY.
THE HIGH PRESSURE AREA WILL REMAIN IN CONTROL OF OUR WEATHER INTO
MID WEEK...WITH TEMPERATURES MODERATING TO ABOVE NORMAL VALUES.
NUMERICAL MODELS GENERALLY SIMILAR WITH UPPER LEVEL RIDGE PERSISTING
OVER THE WEST AND ENERGY DROPPING SE FROM S CNTRL CANADA CARVING OUT
A TROF OVER THE GREAT LAKE BY LATE WEEK. WILL INTRODUCE CHC POPS FOR
SHOWERS AND THUNDERSTORMS THURSDAY AHD OF APPROACHING SFC WAVE WITH
THE BEST THREAT LOOKING TO BE ON FRIDAY WHEN FROPA IS EXPECTED TO
PASS THRU THE OHIO VALLEY.
IN CONTD NW FLOW...SFC HIGH PRESSURE TO NOSE INTO OHIO VALLEY NEXT
WEEKEND PROVIDING DRY WEATHER AND COOLER MORE SEASONABLE
TEMPERATURES.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
A WEAK EMBEDDED DISTURBANCE COMBINED WITH AN INCREASINGLY MOIST
AND UNSTABLE AIRMASS WILL RESULT IN SCATTERED CONVECTION ACRS THE
REGION FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. DUE TO
WEAK SHEAR...THUNDERSTORMS WILL BE SOMEWHAT DISORGANIZED.
HOWEVER...THEY WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY
RAINFALL. HAVE PLACED TEMPO TSRA IN ALL THE TAFS DURING THE 20Z
AND 24Z TIME FRAME. THE MOIST AIRMASS SUPPORTS POTENTIAL CIGS
DROPPING BELOW 2000 FEET AND VSBYS DROPPING INTO THE IFR/LIFR
CATEGORIES. HOWEVER...GIVEN THE UNCERTAINTY TO PINPOINT THE
HEAVIEST CELLS AT THE TAF SITES ATTM...HAVE OPTED FOR MVFR
CONDITIONS...KNOWING THAT AMENDMENTS WILL BE ISSUED IF NECESSARY.
A STRONGER DISTURBANCE WILL DIG SE ACROSS THE GREAT LAKES LATE
TONIGHT AND MOVE ACROSS THE REMAINDER OF THE GREAT LAKES ON
SUNDAY. THIS WILL PUSH A COLD FRONT SE THROUGH THE REGION.
AGAIN...THE AIRMASS WILL BE VERY MOIST. MODELS INDICATE THAT
PERHAPS A LOW LEVEL JET MAY PRODUCE SCATTERED TO LIKELY CONVECTION
ACROSS THE TAF SITES BETWEEN 08Z AND 12Z AND HAVE ALSO PLACED A
TEMPO TSRA AT ALL SITES DURING THIS TIME FRAME. AGAIN...THE
ATMOSPHERE SUPPORTS IFR/LIFR VSBYS AND MVFR CIGS BUT BEING THAT
FAR OUT AND KNOWING SUCH CONDITIONS ARE BRIEF AND TRANSITORY...HAVE
OPTED FOR MVFR CONDITIONS IN THE TAFS ATTM.
ON SUNDAY...AFOREMENTIONED FRONT WILL PUSH SE THROUGH THE TAF
SITES. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG AND
AHEAD OF THE FRONT.
.OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
042>044-051>053-060>062-070>072-077>079.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>098.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMANHazardous weather outlook, Aug 4, 11:02 AM EDT, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1102 AM EDT SAT AUG 4 2012 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077>079-051515- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN- CLINTON-HAMILTON-CLERMONT-BROWN- 1102 AM EDT SAT AUG 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY. KYZ099-100-OHZ045-046-054>056-063>065-073-074-080>082-088-051515- MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-FAYETTE OH- PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- 1102 AM EDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES IN THE UPPER 80S TO AROUND 90 AND DEWPOINTS IN THE LOWER 70S WILL RESULT IN HEAT INDICES IN THE MID AND UPPER 90S THIS AFTERNOON INTO EARLY THIS EVENING. FOR TONIGHT...A STRONG COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME STORMS COULD BECOME SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS. ISOLATED LARGE HAIL IS POSSIBLE. THERE WILL BE AN ELEVATED RISK FOR VERY HEAVY RAIN...WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE FRONT PUSHES THROUGH THE AREA...A CONTINUED THREAT FOR DAMAGING WINDS...HAIL AND HEAVY RAIN EXISTS THROUGH EARLY SUNDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SUNDAY.
In the hours before
Special weather statement, Aug 4, 5:45 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT SAT AUG 4 2012
OHZ042-043-051-060-061-042230-
DARKE OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-SHELBY OH-
545 PM EDT SAT AUG 4 2012
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN
SHELBY...NORTHEASTERN PREBLE...MONTGOMERY...MIAMI AND EASTERN DARKE
COUNTIES THROUGH 630 PM EDT...
AT 542 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS EXTENDING FROM
VERSAILLES TO WEST CARROLLTON...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST CARROLLTON...
TROTWOOD...BRADFORD...VERSAILLES...ENGLEWOOD...MORAINE...WEST
MILTON...PLEASANT HILL...COVINGTON...OAKWOOD...DAYTON AND KETTERING.
ALSO...LAURA...WEBSTER...GARLAND...DREXEL...CIRCLE HILL...HORATIO...
UNION AND NORTHVIEW ARE NEAR THE PATH OF THIS AREA OF STRONG
THUNDERSTORMS.
LAT...LON 4033 8412 4017 8402 3984 8405 3983 8410
3968 8411 3965 8418 3968 8455 4022 8459
4033 8436
HATZOSSpecial weather statement, Aug 4, 6:05 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
605 PM EDT SAT AUG 4 2012
OHZ034-035-042230-
AUGLAIZE OH-MERCER OH-
605 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 630 PM EDT...
AT 602 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CELINA...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
ST. MARYS...BULKHEAD...NEPTUNE...MENDON AND KOSSUTH.
LAT...LON 4073 8445 4069 8445 4069 8423 4068 8422
4066 8422 4050 8441 4049 8455 4059 8465
4069 8465 4074 8458 4073 8446
HATZOSSpecial weather statement, Aug 4, 6:25 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
625 PM EDT SAT AUG 4 2012
OHZ051>053-061-062-042300-
CHAMPAIGN OH-CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-
625 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
MONTGOMERY...EASTERN MIAMI...NORTHWESTERN GREENE...WESTERN CLARK AND
SOUTHWESTERN CHAMPAIGN COUNTIES THROUGH 700 PM EDT...
AT 623 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DAYTON TO PIQUA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEAVERCREEK...HUBER
HEIGHTS...WRIGHT-PATTERSON AFB...FAIRBORN...NEW CARLISLE...YELLOW
SPRINGS...ENON AND ST. PARIS.
ALSO...GRAYSON...CASSTOWN...BRANDT...FLETCHER...BROWN...HAVEN VIEW...
PARK LAYNE AND MEDWAY ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 4017 8379 3978 8382 3968 8421 4012 8422
4019 8411
HATZOSSpecial weather statement, Aug 4, 6:36 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
636 PM EDT SAT AUG 4 2012
OHZ026-035-043-044-052-042315-
AUGLAIZE OH-CHAMPAIGN OH-HARDIN OH-LOGAN OH-SHELBY OH-
636 PM EDT SAT AUG 4 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...WESTERN
LOGAN...WESTERN HARDIN...NORTHWESTERN CHAMPAIGN AND EASTERN AUGLAIZE
COUNTIES THROUGH 715 PM EDT...
AT 632 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BUCKLAND TO PIQUA...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ANNA...BOTKINS...
WAPAKONETA...CRIDERSVILLE...JACKSON CENTER...WAYNESFIELD...DE
GRAFF...LAKEVIEW...RUSSELLS POINT...WEST LIBERTY...BELLEFONTAINE AND
BELLE CENTER.
ALSO...SWANDERS...FRYBURG...BALLOU...PLATTSVILLE...PORT JEFFERSON...
MONTRA...PEMBERTON AND ST. JOHNS ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
LAT...LON 4082 8377 4075 8370 4033 8368 4017 8379
4020 8424 4069 8435 4069 8423 4066 8422
4066 8411 4065 8410 4065 8389 4082 8389
HATZOSSpecial weather statement, Aug 4, 7:10 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SAT AUG 4 2012
OHZ052-053-062-042345-
CHAMPAIGN OH-CLARK OH-GREENE OH-
710 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE...CLARK AND
SOUTHERN CHAMPAIGN COUNTIES THROUGH 745 PM EDT...
AT 703 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SNYDERVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SOUTH CHARLESTON AND
MECHANICSBURG.
ALSO...TREMONT CITY...SELMA...BUCK CREEK STATE PARK...HARMONY...NEW
MOOREFIELD...LISBON...POWHATTAN AND PLATTSBURG ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4001 8351 3977 8359 3977 8376 3975 8380
3976 8393 3975 8409 3984 8408 3984 8405
4004 8403 4016 8350Special weather statement, Aug 4, 7:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT SAT AUG 4 2012
OHZ026-035-042345-
AUGLAIZE OH-HARDIN OH-
717 PM EDT SAT AUG 4 2012
...A STRONG THUNDERSTORM WILL AFFECT HARDIN AND EASTERN AUGLAIZE
COUNTIES THROUGH 745 PM EDT...
AT 715 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WAYNESFIELD...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ALGER...ADA...KENTON...
FOREST AND DUNKIRK.
ALSO...ROUNDHEAD...JUMBO...WALTON...SILVER CREEK...MCGUFFEY...
HUNTERSVILLE...PFEIFFER AND HEPBURN ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4061 8342 4052 8367 4054 8396 4060 8406
4065 8403 4065 8389 4082 8389 4082 8388
4082 8350
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 10:55 AM EDT | Heat Advisory | ILN | Auglaize, Brown, Butler, Champaign, Clark, Clermont and 12 more | 9 hr |
| Aug 4, 5:45 PM EDT | Special Weather Statement | ILN | Miami, Montgomery | 45 min |
| Aug 4, 6:05 PM EDT | Special Weather Statement | ILN | Auglaize | 25 min |
| Aug 4, 6:25 PM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Aug 4, 6:36 PM EDT | Special Weather Statement | ILN | Auglaize, Logan, Shelby | 39 min |
| Aug 4, 6:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 46 min |
| Aug 4, 7:10 PM EDT | Special Weather Statement | ILN | Clark | 35 min |
| Aug 4, 7:27 PM EDT | Special Weather Statement | ILN | Champaign, Logan, Union | 33 min |
Nearby
Special Weather Statements in Ohio, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.